# SDR ASAA2015120114066

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,247 hours, 2,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL AND GOES OUT WITH WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK REF FIM 21-62, TASK 801.  NR 1 RAM AIR INOPERATIVE.  RESET TEMP CONTROLLER, BITE CHECK NORMAL.
